Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 10, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 26, 2013, 9:27 PM CDT for Valley County, Nebraska. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2013, 9:27 PM CDT (02:27 UTC)
- Expired
- May 26, 2013, 10:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
County Valley County, NE
The radar
The North Platte radar (KLNX), 125 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 9:35 PM CDT | HAIL 1.75 | 14 N Arcadia, NE | HALF DOLLAR TO GOLF BALL SIZE HAIL. |
| May 26, 9:38 PM CDT | HAIL 2 | 7 Sw Elyria, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 7:33 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2761 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1882 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 16.7
The text
As transmitted, in the capitals the NWS used until 2016.
165
WFUS53 KGID 270227
TORGID
NEC175-270315-
/O.NEW.KGID.TO.W.0010.130527T0227Z-130527T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
927 PM CDT SUN MAY 26 2013
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN VALLEY COUNTY IN CENTRAL NEBRASKA...
* UNTIL 1015 PM CDT
* AT 925 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 3 MILES NORTHEAST OF COMSTOCK...OR 14 MILES
WEST OF ORD....AND MOVING NORTHEAST AT 15 MPH.
HAZARD...DEVELOPING TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN VALLEY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4163 9897 4156 9909 4154 9921 4164 9922
4174 9922 4174 9921 4174 9908
TIME...MOT...LOC 0227Z 225DEG 12KT 4158 9919
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
GUERRERO2 follow-up statements
902
WWUS53 KGID 270255
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
955 PM CDT SUN MAY 26 2013
NEC175-270315-
/O.CON.KGID.TO.W.0010.000000T0000Z-130527T0315Z/
VALLEY NE-
955 PM CDT SUN MAY 26 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL VALLEY
COUNTY UNTIL 1015 PM CDT...
AT 953 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES SOUTHWEST OF ELYRIA...OR 10 MILES WEST OF ORD...
MOVING NORTHEAST AT 15 MPH.
HAZARD...DEVELOPING TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN VALLEY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4159 9905 4163 9914 4174 9916 4174 9908
4163 9897
TIME...MOT...LOC 0256Z 225DEG 12KT 4165 9910
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
GUERRERO923
WWUS53 KGID 270306
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1006 PM CDT SUN MAY 26 2013
NEC175-270316-
/O.CAN.KGID.TO.W.0010.000000T0000Z-130527T0315Z/
VALLEY NE-
1006 PM CDT SUN MAY 26 2013
...THE TORNADO WARNING FOR NORTH CENTRAL VALLEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 2 AM CDT MONDAY.
LAT...LON 4159 9905 4163 9914 4174 9916 4174 9908
4163 9897
TIME...MOT...LOC 0306Z 225DEG 12KT 4167 9907
$$
GUERREROWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 26, 7:05 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 26, 7:05 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 705 PM CDT SUN MAY 26 2013 .UPDATE... ISSUED AT 700 PM CDT SUN MAY 26 2013 UPDATED THE FORECAST THIS EVENING TO DELAY ONSET OF THUNDERSTORMS A BIT AS WE ARE WAITING FOR THE LOW-LEVEL JET TO DEVELOP. STILL A GOOD CHANCE OF SEVERE WEATHER TONIGHT. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 322 PM CDT SUN MAY 26 2013 SPC OUTLOOKS TELL IT LIKE WE THINK. FOR ADDITIONAL DETAILS PLEASE SEE DAY 1/2 OUTLOOKS. BE SURE TO FOLLOW THE LATEST FROM THE SPC AND ALL STATEMENTS/WATCHES /WARNINGS FROM THE NWS HASTINGS. ALOFT: A POTENT PV ANOMALY/VORT MAX MOVED ONSHORE INTO OREGON TODAY AND WAS PROGRESSING EWD. AT THE BASE OF THE WRN USA TROF...THE LFQ OF A 90 KT ULJ STREAK WAS NOSING INTO CO. THIS PV ANOMALY WILL HEAD ACROSS ID AND INTO MT BY 00Z/TUE. THE TAIL END OF THIS PV ANOMALY WILL MOVE INTO WY/CO TOMORROW AFTN...WITH ITS ASSOCIATED JET STREAK STILL OVER THE DESERT SW. THIS SETUP IS FAVORABLE FOR MORE WIDESPREAD TSTM DEVELOPMENT MON AFTN-EVE. SFC: AFTER A COUPLE DAYS OF MCS ACTIVITY...A CLEARLY IDENTIFIABLE FRONT NOW EXTENDS FROM THE NEB PANHANDLE E THRU N-CNTRL NEB THEN SE THRU E-CNTRL NEB THRU NRN MO. A LEE LOW WAS NEAR IML. THE FRONT WILL REMAIN CLOSE-BY TNGT-MON BUT BE MODULATED BY NOCTURNAL CONVECTIVE ACTIVITY...PROBABLY BEING SHUNTED FURTHER S INTO THE FCST AREA. THE PRIMARY LEE LOW IS FCST TO MOVE APPROACH WRN KS TOMORROW AFTN. THIS COULD PRODUCE A BULGE IN THE DRYLINE...WITH THE CONVECTIVELY REINFORCED FRONT APPROACHING FROM THE N. THIS COULD SPELL TROUBLE GIVEN THE HELP ALOFT MENTIONED ABOVE. WHILE WE MISSED LAST NGT/S MCS ACTIVITY...BELIEVE OBSERVATIONS ARE SIGNALING AN MCS OVER NEB TNGT. EVEN MORE CONCERNING ARE THE ASSOCIATED SIGNALS FOR EXCESSIVE RAINFALL. 1) A WELL-DEFINED FRONT IS NOW ESTABLISHED. 2) THE APPROACHING EXIT REGION OF THE ULJ STREAK. 3) LLJ STRENGTHENS TO 50 KTS. 4) 850 MB THETA-E RIDGE IS OVER WRN NEB/KS AND LLJ WITH STRENGTHEN ADVECTION. NOW THRU SUNSET: P-M/SUNNY. COULD SEE A COUPLE SVR TSTMS DEVELOP. NOT SURE HOW WIDESPREAD TSTM DEVELOPMENT WILL BE. FOR NOW AM THINKING LOW. CINH IS ERODING AND MLCAPE IS 3000-4000 J/KG. EFFECTIVE SHEAR IS FAVORABLE FOR SUPERCELLS. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING EXTREMELY LARGE HAIL AND DAMAGING DOWNBURST WINDS. SKYWARN: BE PREPARED FOR ACTIVATION LATE THIS AFTN-EVE. TNGT: THE 06Z AND 12Z HI-RES WRF RUNS ALL DEVELOP TSTMS OVER THE PANHANDLE LATE THIS AFTN/EARLY EVE AND BUILD THEM UPSCALE INTO A FORWARD PROPAGATING MCS THAT TRACKS SE ALONG AND JUST N OF THE FRONT. WILL NEED TO WATCH THE SRN END FOR CELL TRAINING. I LIKE THE LOOK OF THE GFS WHICH /LIKE FRI NGT/ HAS ITS QPF MUCH CLOSER TO THE NOSE OF THE LLJ. HVY RAIN: DEPENDENT ON CELL CONFIGURATION...A SWATH OF 2-3" OF +RA IS POSSIBLE WITH AN ISOLATED 4" EMBEDDED SOMEWHERE WITHIN. TOMORROW: A GOOD FCST HINGES ON WHAT OCCURS TNGT. TOUGH TO HAVE HIGH CONFIDENCE BUT GENERALLY FEELING IS WE/LL BE DEALING WITH THE DEPARTING/DECAYING REMNANTS OF AN MCS. THEN IT/S A MATTER OF HOW MUCH AND HOW QUICKLY CLEARING OCCURS. AGAIN THERE IS POTENTIAL FOR SVR TSTMS AFTER 4 PM...ESPECIALLY GIVEN THE MESOSCALE/SYNOPTIC CONFIG ABOVE...IF IT HAPPENS AS EXPECTED. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 355 PM CDT SUN MAY 26 2013 MAIN CONCERN CONTINUES TO BE THUNDERSTORM CHANCES...ESPECIALLY DURING THE WORKWEEK SAME OLD...SAME OLD TO START THE EXTENDED PERIOD AS WE WILL CONTINUE WITH THE UPPER LEVEL PATTERN WE HAVE BEEN IN FOR THE PAST SEVERAL DAYS...WITH A BROAD LONG WAVE TROUGH OVER THE WESTERN HALF OF THE COUNTRY AND RIDGING OVER THE MIDWEST. EMBEDDED MID LEVEL SHORT WAVES CONTINUE TO ROTATE THROUGH THE LONG WAVE TROUGH...PROVIDING THE FORCING NEEDED TO HELP GENERATE CONVECTION FOR OUR AREA. AT THE SURFACE...THE PRIMARY WARM FRONTAL BOUNDARY SHOULD CONTINUE TO STRETCH TO OUR NORTH CLOSER TO THE SD/NEB STATE LINE PLACING US IN THE WARM SECTOR. THERE SHOULD ALSO BE A SURFACE LOW PRESSURE SYSTEM EXTENDING FROM NW WY SOUTH TO WESTERN KANSAS WITH A DRY LINE EXTENDING SOUTH OF THERE. THE NAM IS SHOWING AN AREA OF SURFACE CONVERGENCE WITH THIS WESTERN KS LOW THAT EXTENDS EAST AND NEAR THE KS PART OF OUR CWA. NOT SEEING THIS FEATURE ON THE 00Z RUNS OF THE GFS MODEL BUT 12Z RUN HAS IT AS DOES THE LATEST EC.HOW THIS FEATURE PANS OUT IN TERMS OF STRENGTH AND LOCATION WILL BE IMPORTANT TO THE FORECAST FOR MONDAY EVENING. AS FAR AS THE FORECAST GOES...OFF AND ON THUNDERSTORMS STILL EXPECTED AS VARIOUS MID LEVEL WAVES ROTATE THOUGH MON NIGHT THROUGH WED. FOR THIS FORECAST PERIOD...MONDAY NIGHT AND TUESDAY STILL LOOKING LIKE DECENT SHOTS AT SEVERE WEATHER AS INSTABILITY PROGGED TO BE GREATEST ON THOSE DAYS. TOUGH TO GET A GOOD HANDLE ON DEEP LAYER SHEAR AS VARIOUS MODELS DIFFER BUT ALL IN ALL LOOKS TO BE SOMEWHERE IN THE 30-45 KT RANGE. ANY CAP ISSUES FROM EARLIER IN THE DAY WILL BE A MOOT POINT DURING MONDAY EVENING. EXPECT CONVECTION THAT DEVELOPS EARLIER IN THE AFTERNOON CLOSER TO THE WESTERN KS LOW PRESSURE/DRY LINE/POSSIBLE TRIPLE POINT TO MOVE ENE INTO OUR CWA DURING THE EVENING. LARGE HAIL AND DAMAGING WINDS LOOK TO BE PRIMARY THREAT...HOWEVER NAM IS SHOWING MORE VEERING IN THE PROFILE WITH AN EASTERLY LOW LEVEL WIND COMPONENT WHICH WOULD ENHANCE THE CHANCE FOR TORNADOES. STILL TIME TO FINE TUNE THIS BUT WILL NEED TO BE MONITORED ESPECIALLY WITH IT BEING A HOLIDAY. SIMILAR SET UP FOR TUESDAY AFTERNOON/NIGHT WITH UPPER TROUGH DIGGING A BIT AND STARTING ITS EASTWARD TREK. SEVERE WEATHER WILL ONCE AGAIN BE POSSIBLE FOR MANY OF THE SAME REASONS NOTED FOR MONDAY NIGHT. THUNDERSTORM CHANCES CONTINUE WED-FRI AS THE SLOW MOVING UPPER LEVEL SYSTEM APPROACHES THE AREA. SEVERE CHANCES NOT QUITE AS CLEAR CUT AS THEY ARE EARLIER IN THE WEEK BUT WOULD NOT RULE THEM OUT COMPLETELY. PROGGED INSTABILITY NOT QUITE AS IMPRESSIVE BUT DEEP LAYER SHEAR COULD BE A LITTLE HIGHER AS UPPER TROUGH APPROACHES. EARLIER MODELS RUNS HAD DRY FORECAST FOR WEEKEND BUT THAT HAS CHANGED AS WELL...AT LEAST IN SOME MODELS RUNS. WILL EXAMINE A FEW MORE SOLUTIONS BEFORE MAKING CALL FOR NEXT WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 700 PM CDT SUN MAY 26 2013 CEILING WILL CONTINUE TO THICKEN AND LOWER AS A LOW-LEVEL JET DEVELOPS TONIGHT. WIND MAY TEMPORARILY LULL EARLY IN THE EVENING...BUT PICK BACK UP FOR THE REST OF THE EVENING. GOOD SHOT AT SOME THUNDERSTORMS...BUT DIFFICULT TO NAIL DOWN A TIME FOR NOW...AS CONVECTION HAS NOT DEVELOPED AS OF YET. VIS HAS A A GOOD CHANCE OF BEING LESS THAN VFR TONIGHT WITH A THUNDERSTORM...BUT TOO DIFFICULT TO DETERMINE...SO STICKING WITH VCTS WITHOUT VISBY RESTRICTIONS FOR MOST OF THE NIGHT. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && UPDATE...HEINLEIN SHORT TERM...HALBLAUB LONG TERM...EWALD AVIATION...HEINLEIN
Hazardous weather outlook, May 26, 8:34 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 834 PM CDT SUN MAY 26 2013 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 271200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 834 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL INCREASE IN COVERAGE TONIGHT AND SEVERE THUNDERSTORMS ARE EXPECTED. THE STORMS WILL BE CAPABLE OF PRODUCING EXTREMELY LARGE HAIL OF GOLF BALL SIZE AND GREATER AND DAMAGING WINDS OF 70 MPH. ISOLATED TORNADOES ARE POSSIBLE NORTH OF INTERSTATE 80. HEAVY RAINFALL IN EXCESS OF TWO INCHES IS ALSO POSSIBLE WHICH MAY CAUSE AEAS OF LOWLAND FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FROM MONDAY THROUGH FRIDAY NIGHT...THERE ARE SEVERAL CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA. THE BEST POTENTIAL FOR SEVERE STORMS WILL BE MOSTLY DURING THE EVENING AND OVERNIGHT HOURS ON MONDAY AND TUESDAY. HAIL TO THE SIZE OF QUARTERS AND LARGER...WIND GUSTS OF AT LEAST 60 MPH...AND LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES WILL BE POSSIBLE. THERE WILL ALSO BE A CHANCE FOR AN ISOLATED TORNADO MEMORIAL DAY...PRIMARILY BETWEEN 4 PM AND 9 PM. WITH THE POTENTIAL FOR MULTIPLE THUNDERSTORM EPISODES THE NEXT SEVERAL DAYS...LOWLAND FLOODING MAY BECOME A PROBLEM IF HEAVY RAINS FALL OVER THE SAME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, May 26, 7:56 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
756 PM CDT SUN MAY 26 2013
NEZ039-046-270145-
SHERMAN NE-VALLEY NE-
756 PM CDT SUN MAY 26 2013
...SIGNIFICANT WEATHER ADVISORY FOR VALLEY AND NORTHWESTERN SHERMAN
COUNTIES UNTIL 845 PM CDT...
AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WESTERVILLE...OR 27 MILES SOUTHWEST OF
ORD...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ORD...
ARCADIA...
ELYRIA...
FORT HARTSUFF STATE PARK...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4174 9876 4140 9891 4127 9920 4140 9922
4173 9921
TIME...MOT...LOC 0056Z 240DEG 12KT 4139 9936
GUERREROLocal storm report, May 26, 8:35 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
835 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 5 NW ARCADIA 41.48N 99.19W
05/26/2013 E1.00 INCH VALLEY NE STORM CHASER
&&
HALBLAUBThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:56 PM CDT | Special Weather Statement | GID | Valley | 49 min |
| May 26, 8:09 PM CDT | Severe Thunderstorm Warning | GID | Valley | 51 min |
| May 26, 8:41 PM CDT | Severe Thunderstorm Warning | GID | Valley | 49 min |
| May 26, 8:50 PM CDT | Tornado Warning | GID | Valley | 40 min |
| May 26, 9:31 PM CDT | Severe Thunderstorm Warning | GID | Valley | 44 min |
| May 26, 11:23 PM CDT | Special Weather Statement | GID | Greeley, Valley | 52 min |
| May 27, 12:28 AM CDT | Special Weather Statement | GID | Valley | 32 min |
| May 27, 12:55 AM CDT | Special Weather Statement | GID | Greeley, Nance | 35 min |
| May 27, 1:36 AM CDT | Special Weather Statement | GID | Merrick, Nance, Polk | 24 min |
| May 27, 5:34 AM CDT | Special Weather Statement | GID | Hall | 26 min |
| May 27, 5:51 AM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, York | 24 min |
| May 27, 6:07 AM CDT | Special Weather Statement | GID | Greeley | 23 min |
| May 27, 4:30 PM CDT | Special Weather Statement | GID | Harlan | 30 min |
| May 27, 4:37 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 23 min |
| May 27, 4:40 PM CDT | Special Weather Statement | GID | Buffalo | 50 min |
| May 27, 4:58 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 47 min |
| May 27, 5:09 PM CDT | Special Weather Statement | GID | Buffalo, Phelps | 51 min |
| May 27, 5:14 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 46 min |
| May 27, 5:16 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 44 min |
| May 27, 5:32 PM CDT | Special Weather Statement | GID | Adams, Kearney | 43 min |
| May 27, 5:34 PM CDT | Severe Thunderstorm Warning | GID | Adams, Kearney | 41 min |
| May 27, 5:42 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 33 min |
| May 27, 5:59 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 31 min |
| May 27, 6:12 PM CDT | Special Weather Statement | GID | Harlan | 33 min |
| May 27, 6:17 PM CDT | Special Weather Statement | GID | Adams | 43 min |
| May 27, 6:20 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 40 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 37 min |
| May 27, 6:30 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 45 min |
| May 27, 6:33 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay | 42 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.